A propositional calculus with denumerable matrix. Dummett, M. Journal of Symbolic Logic, 24:97–106, 1959.
bibtex   
@Article{dummet1959,
		  author   = {Dummett,Michael},
		    title    = {A propositional calculus with denumerable matrix},
			  journal  = {Journal of Symbolic Logic},
			    year     = {1959},
				  volume   = {24},
				    pages    = {97--106},
					_bla_doi      = {10.2307/2964753},
					  _bla_issn     = {1943-5886},
					    issue    = {02},
						  numpages = {10},
}
Downloads: 0